MathSciNet Relay Station
MathSciNet bibliographic data
MR417059 (54 #5120) 10D05 (14K15)
Katz, Nicholas M. Higher congruences between modular forms. Ann. of Math. (2) 101 (1975), 332–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement